Evolving Shelah-Spencer graphs

Elwes, R orcid.org/0000-0002-6752-5501 (2021) Evolving Shelah-Spencer graphs. Mathematical Logic Quarterly, 67 (1). pp. 6-17. ISSN 0942-5616


Copyright, Publisher and Additional Information: © 2021 Wiley-VCH GmbH. This is the peer reviewed version of the following article: Elwes, R. (2021), Evolving Shelah-Spencer graphs. Math. Log. Quart., 67: 6-17, which has been published in final form at https://doi.org/10.1002/malq.201900053. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
  • Accepted: 18 March 2020
  • Published (online): 21 May 2021
  • Published: February 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Mar 2020 13:50
Last Modified: 21 May 2022 00:38
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/malq.201900053

Share / Export